Patient : I am 60 yrs old and in the last 2 years have started losing my hair on top of my head and it is getting very fine. I have always had thick, coarse hair. I haven't had a period for 14 years and am unable to take estrogen due to breast cancer in the family. I have asked my doctor about this and she just told me to get rogaine for women. I think it has something to do with too much male hormones in my body. She didn't think so but I can't understand why this is just happening. I'm not under stress and there is nothing in my life going on that would cause anxiety. Shoud I try an estrogen replacement to see if that would help? It's almost like male pattern baldness. Any suggestion you can give me would be appreciated. Below I have listed my meds but I have been on most of them for over 2 years.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.